# SDR SWIA200922527

- Difficulty date: August 29, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 36,880 hours, 49,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CIRCUIT BREAKER A30 TRIPPED IN FLIGHT.  (FLT 6232)  RESET C/B ON GROUND, OPERATIONAL CHECKS NORMAL.
